MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE

GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE
Model Number MDCONS100
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was received and evaluated.Device inspection and evaluation, service repair noted the following: externally, the unit is in good condition, internally, the unit is in good condition, when tested, the unit passed all tests in accordance with the oem (original equipment manufacturer) technical manual.The unit powered on successfully when first inspected and always during soak testing.The unit was soak tested for 5 days and no error occurred.Based on evaluation findings, the customer specified fault unconfirmed.When tested, the unit passed all tests in accordance with the oem technical manual.The unit powered on successfully when first inspected and always during soak testing.The unit was soak tested for 5 days and no error occurred.Service repair noted recommended the device is passed to the workshop for full inspection and electrical safety test.The investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
It was reported that the diego elite console had become extremely hot during procedure and then the device completely powered down.All power was cut out and they have not been able to restart the device.The device have taken out of clinical use.According to the reporter, the procedure had to be abandoned but the patient is fine in terms of health (no injury/infection), only inconvenience of having to go through the procedure again.According to the reporter, the customer was provided a loaner needed for the procedure.There was no patient harm or injury reported due to the event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented based on customer response and follow up.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
Communication with the customer representative, the following information conveyed : the procedure was functional endoscopic sinus surgery (fess).Device was inspected prior to use and patient being put under ga (general anesthesia).Device was working with no issues reported.Console became hot midway through procedure and stopped functioning.Micro-debrider was removed safely from nose and no negative effects to patient.Procedure was cancelled part way through and patient re-scheduled for completion of surgery.No further information provided.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record could not be performed because the dhr was not available.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the device inspection, the exact cause of the reported complaint could not be determined.Olympus will continue to monitor the field performance of this device.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
MULTIDEBRIDER POWER CONSOLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
Manufacturer Contact
brian motter
2925 appling rd
bartlett, TN 38133
4848965250
MDR Report Key14640095
Report Number1037007-2022-00009
Device Sequence Number5574987
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer06/16/2022
08/04/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date07/11/2022
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown